Our 3 year old is telling me he can’t breath a couple times a day. I take his oxygen level and it is fine. Our PT looked him over the other day and said he is not laboring when he breaths.
I called the dr. and he said it could be reflux. Have any of you experienced this?
April 20, 2007 at 11:50 pm
Hey Lori –
I’ve been looking around all day and I can’t find anything linking solumedrol to reflux. I’ve read message boards with kids that get solumedrol & also have reflux. I’m not sure if the two are connected or not.
I would be concerned especially since Dell has been getting weaker. You go to the hospital on Monday for the next infusion, correct? Make sure you mention it to them there & let them know that you are concerned about it.
Now Emily did have really bad stomach pains while on the high doses of IVIG. The dr prescribed Prevacid tablets that melt in her mouth. They didn’t really help much though. She also took those while on the oral prednisone. I know that (the prednisone) can cause stomach problems.
I hope you get some answers soon. I’ve been thinking about you all non-stop.